# SDR CA120105009

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,401 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: CC670319831
- Condition: Sheared
- Location: Pax Door
- Part time: 26,923 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AME WAS OPENING THE MAIN PASSENGER DOOR MANUALLY FROM THE OUTSIDE WHEN THE SHAFT GUIDE OFF THE AFT LEVER SWIVEL WHICH IS PART OF THE MAIN DOOR COUNTERBALANCE, SHEARED OFF WHILE THE DOOR WAS STILL IN TRANSIT. THE SHEARED OFF PART OF THE SHAFT GUIDE FLEW RIGHT BY THE AME. FORTUNATELY IT MISSED HIM AND THERE WERE NO INJURIES TO ANYONE OR ANY OTHER PART OF THE AIRCRAFT. THE LEVER SWIVEL ASSEMBLY(P/N 601R319741-1) WILL BE REPLACED BEFORE AIRCRAFT IS RETURNED TO SERVICE. .
